English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Asymptotic stability of the solution of the M/MB/1 queueing model

Haji, A., & Radl, A. (2007). Asymptotic stability of the solution of the M/MB/1 queueing model. Computers and Mathematics with Applications, 53(9), 1411-1420. doi:10.1016/j.camwa.2006.12.005.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-CDAD-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-CB60-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Haji, A, Author
Radl, A1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: By using positive -semigroup theory we study the asymptotic stability of the solution of a bulk queueing model .

Details

show
hide
Language(s):
 Dates: 2007-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/j.camwa.2006.12.005
BibTex Citekey: 5792
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computers and Mathematics with Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 53 (9) Sequence Number: - Start / End Page: 1411 - 1420 Identifier: -